# SDR QXEA2011070600477

- Difficulty date: July 3, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,294 hours, 11,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 782102037
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON ATTENUATOR NR31 BRACKET.  REMOVED ATTENUATOR FITTING IAW SRM 51-42-05-02-01.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 51-14-00-02-04.  INSTALLED NEW ATTENUATOR BRACKET IAW SRM 51-40-15-02-01.
